# SDR DLM90070940

- Difficulty date: July 15, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Condition: Broken
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE IS LEAKING AT FWD BOTTOM PLUG.  FOUND BRAKE ROTORS AND STATOR BROKEN.  REMOVED AND REPLACED NR 2 BRAKE IAW MD-90 M/M 32-47-01.
